# SDR 00FDEA00326

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AT 400 ENG FAIL LIGHT FOLLOWED BY NR 2 FIRE LIGHT & BELL.  FOLLOWED RED TABS WHICH IND BLD AIR LEAK.  *S/D*  REMOVED AND REPLACED 13TH STAGE MANIFOLD ASSY PER WORK CARD 7102-2010 PG 3 TASK 4.  LEAK CK NORM.  REPLACED MISSING BLOW OUT PNLS ON RIGHT COWLINGS.  REMOVED AND REPLACED NR 2 ENG FIREWALL SENSING ELEMENT PER MM 26-11-12.  TEST NORM PER MM 26-11-01.
